Linear empirical Bayes approach to a multiple linear regression model (Chinese)

Song, Xuekun . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1992. 15 :443-450

Locate this article in:

Bibtex

@article{CIS-103389,
  Author = {Song, Xuekun},
  Title = {Linear empirical Bayes approach to a multiple linear regression model (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {15},
  Year = {1992},
  Pages = {443--450},
  Keywords = {}
}

Similar articles